# SDR UIEA2017103002136

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 22423355
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT CORE COWL FAIRING ASSY FLIPPER DOOR ASSY. FOUND DAMAGED. NR 2 ENGINE LT CORE COWL FAIRING ASSY DAMAGED FLIPPER DOOR ASSY REMOVED AND REPLACED AS PER SRM 51-40-02. REV 105.
